Convergent renormalization expansions for lattice gauge theories

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

In this paper we introduce an inductive description of the complete effective densities including large field domains, and we show that the renormalization transformations preserve the form of the densities. This completes the renormalization group analysis for superrenormalizable models and yields convergent expansions in this case.

Original languageEnglish (US)
Pages (from-to)243-285
Number of pages43
JournalCommunications In Mathematical Physics
Volume119
Issue number2
DOIs
StatePublished - Jun 1 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Convergent renormalization expansions for lattice gauge theories'. Together they form a unique fingerprint.

  • Cite this